# SDR CALA9800816

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR FWD ESCAPE SLIDE SUPPORT HAS CORROSION.  REMOVED CORROSION.  REINSTALLED SUPPORT.  INSTALLED DOUBLER UNDER MOUNT PER SRM 51-30-3, 51-30-2, AND 53-01 FIG 4.
